# SDR DALA2019090205170

- Difficulty date: September 1, 2019
- Submitted: September 5, 2019
- Operation: Air carrier
- Aircraft: N301DV
- Make and model: Airbus A321-211
- Aircraft serial: 6923
- Aircraft time: 9,580 hours, 5,441 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Housing
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 11 ABC EMERGENCY LIGHT BROKEN OFF, REPLACED EMERGENCY LIGHT HOUSING & PAN AT SEAT 11 ABC.
